International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2020, Vol. 5, Issue 3, Part A

Schwarz lemma applications


Author(s): Praveen Sharma

Abstract: In this Paper, we have studied the Schwarz’s lemma and arbitrary analytic functions on the open unit disk D and we have proved that range of all the analytic functions on the open unit disk always lies in the closed annulus with centre origin and inner and outer radius depends on the modulus of the function at origin and also discuss its one more application.

Pages: 42-46 | Views: 30 | Downloads: 12

Download Full Article: Click Here
How to cite this article:
Praveen Sharma. Schwarz lemma applications. International Journal of Statistics and Applied Mathematics. 2020; 5(3): 42-46.
Call for book chapter
International Journal of Statistics and Applied Mathematics